Skip to content
  • Could Advil be causing your headache?

    MSN - 09/22/2015

    In the absence of the drugs, a headache will develop, explains Tayla Rose, PharmD, visiting assistant clinical professor at the Northeastern University School of Pharmacy.

    Although people who are predisposed to headaches are more likely to develop the condition, it can happen to anyone.

    “Any medication can cause MOH if you’re taking too much of it,” says Rose. “Advil, Motrin, or even Tylenol can cause it. If you’re using any of those for more than 15 days a month, you should talk to your doctor about other options.”

     

  • Cookies on Northeastern sites

    This website uses cookies and similar technologies to understand your use of our website and give you a better experience. By continuing to use the site or closing this banner without changing your cookie settings, you agree to our use of cookies and other technologies. To find out more about our use of cookies and how to change your settings, please go to our Privacy Statement.